JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Korean Journal of Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1976-8605 
eISSN :
2288-1433 
Journal DOI :
10.11568/kjm 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • PETTIS INTEGRABILITY
  • Lim, Hui ;
  • Korean Journal of Mathematics, volume 5, issue 2, 1997, Pages 195~198
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • ON MCSHANE-STIELTJES INTEGRAL
  • Yoon, Ju Han ; Eun, Gwang Sik ; Lee, Young Chan ;
  • Korean Journal of Mathematics, volume 5, issue 2, 1997, Pages 217~225
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)